How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzaer Your Own Question
Dr Uzaer
Dr Uzaer, Cancer Surgeon
Category: Oncology
Satisfied Customers: 8076
Experience:  I am in a Hepatobiliary and Pancreatic surgery unit, dealing with all kinds of cancer surgeries.
27273415
Type Your Oncology Question Here...
Dr Uzaer is online now
A new question is answered every 9 seconds

I am post radiation therapy for 4 years with prostate

This answer was rated:

I am post radiation therapy for 4 years with prostate cancer. My PSA is stable at 1.. I am taking the meds: HCTZ, plendill. Zocor... My question is ..... I am considering taking a Vitamin : called Alive Men's energy multi-vitamin-multi-mineral, it is made by Nature's Way.. Is it safe to take this with my meds and will it have an impact on my PSA count?

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Studies have found a strong association between use of multivitamins and prostate cancer in men. However, the precise link has not been established, I would still advise that you refrain from using a multi vitamin complex especially one that does not mention the complete ingredients on the pack.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Customer: replied 2 months ago.
this complex has zinc 225 mg.. that was I was concerned about. Is there a vitimen that I can take that will help my health

According to new studies and research, you should only take vitamins if you are deficient in vitamins. Stacking up vitamins that are already present in the body and its reserves is not beneficial in fact, it can cause problems like kidney stones and liver problems.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Dr Uzaer and other Oncology Specialists are ready to help you